gynecologist-icon
Irregular periods
My wife had irregular periods over the last few months.. She took Himalaya Evecare capsules for the last 30 days.. she is taking one capsule a day and this time menstrual cycle started on day 28. Please advise whether she should continue this for another month on a daily basis or alternate days or she should stop taking these capsules now. Post taking these medicines, she is experiencing bloated stomach and ulcers beneath the tongue..
1434 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.